# SDR HNAA0100078

- Difficulty date: December 10, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Aircraft: N923HA
- Make and model: Dhav DHC8102
- Aircraft serial: 099
- Aircraft time: 36,646 hours, 41,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104791X
- Part serial: 2124
- Condition: Inoperative
- Part time: 36,646 hours, 41,528 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EMERGENCY LIGHTS WOULD NOT EXTINGUISH. REPLACED EMERGENCY LIGHTS POWER SUPPLY 3351-PS2.
